MathSciNet Relay Station
MathSciNet bibliographic data
MR2318812 (2009b:65328) 65N30 (35J55 35Q35 76D07 76M10)
Wang, Junping; Ye, Xiu New finite element methods in computational fluid dynamics by $H(\rm div)$ elements. SIAM J. Numer. Anal. 45 (2007), no. 3, 1269–1286 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement